# SDR UPS99230177

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1170
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION ON I/B CREASE BEAM BS 1170 WL 208 LBL 64.  CORROSION OUT OF LIMITS REPAIRS WILL BE ACCOMPLISHED ON NRC 973397, WHICH ENCOMPASS THIS AREA.  REPAIR GOES FROM BS 1159-1176.
